Title: Circularly symmetrical integration formulas of degree 2d-1 for circularly symmetrical regions
Authors: Haegemans, Anny # ×
Issue Date: 1976
Publisher: BIT, Copenhagen
Series Title: BIT vol:16 pages:52-59
ISSN: 0006-3835
Publication status: published
KU Leuven publication type: IT
Appears in Collections:NUMA, Numerical Analysis and Applied Mathematics Section
× corresponding author
# (joint) last author

Files in This Item:

There are no files associated with this item.

Request a copy


All items in Lirias are protected by copyright, with all rights reserved.